Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Research Publications


Publications for Robin Hudson

From (year): To (year):

Download all publications as Word document


Journal Articles

Hudson, R and Pei, Y (Accepted for publication) On a quantum causal stochastic double product integral related to Lévy area, Annales de l'Institut Henri Poincare (D).

Hudson, RL, Schauz, U, Wu, Y (Accepted for publication) The moments of Levy's area using a sticky shufflr Hopf algebra, Communications in Stochstic Analysis.

Hudson, RL and Pei, Y (Accepted for publication) On a quantum causal stochastic double product integral related to Lévy area, Annales de l'Institut Henri Poincaré (D), ISSN: 0246-0203.

Hudson, RL, Schauz, U, Wu, Y (Accepted for publication) Moments of quantum Levy areas, Annales de l'Institut Henri Poincaré (D), ISSN: 0294-1449.

Hudson, RL (Accepted for publication) A short walk in quantum probability, Philosophical Proceedings of the Royal Society (A).

Hudson, R, Schauz, U, Wu, Y (2018) Moments of quantum Lévy areas using sticky shuffle Hopf algebras, Annales de l'Institut Henri Poincare (D) Combinatorics, Physics and their Interactions, 5(3), pp.437-466, ISSN: 2308-5827. DOI: 10.4171/AIHPD/59.

Hudson, RL (2015) Unitary causal quantum stochastic dou- ble products as universal interactions, Acta Physica Polonica B, 46, pp.1851-1870.

Hudson, RL (2014) Forward and backward adapted quantum stochastic calculus and double product integrals, Russian Journal of Mathematical Physics, 21(3), pp.348-361, ISSN: 1061-9208. DOI: 10.1134/s1061920814030078.

Chen, S and Hudson, R (2013) Some properties of quantum Lévy area in Fock and non-Fock quantum stochastic calculus, Probability and Mathematical Statistics, 33(2), pp.425-434, ISSN: 0208-4147.

Hudson, RL (2013) Some properties of quantum Lévy area in Fock and non-Fock quantum stochastic calculus, Probability and Mathematical Statistics 33, 425-434 (2013), , Probability and Mathematical Statistics, 33, pp.425-433.

(2013) Quantum Lévy area as a quantum martingale limit, pp 169-188, Quantum Prpobability and Related Topics, XXIX, pp.169-188.

Hudson, RL, Hudson, RL, Jones, PP (2012) Explicit construction of a unitary double product integral, pp 215-236, in Noncommutative harmonic analysis with applications to probability III, eds M Bożeko, A Krystek and L Wojakowski, Banach Center Publications 96 (2012), Banach Center Publications, 96, pp.215-236.

Hudson, RL (2010) Algebraic Theory of Causal Double Products, MATHEMATICA SLOVACA, 60(5), pp.723-738, ISSN: 0139-9918. DOI: 10.2478/s12175-010-0042-6.

Hudson, RL (2010) QUANTUM BOCHNER THEOREMS AND INCOMPATIBLE OBSERVABLES, KYBERNETIKA, 46(6), pp.1061-1068, ISSN: 0023-5954.

Hudson, RL (2009) HOPF-ALGEBRAIC ASPECTS OF ITERATED STOCHASTIC INTEGRALS, INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS, 12(3), pp.479-496, ISSN: 0219-0257. DOI: 10.1142/S0219025709003835.

Hudson, RL (2009) Hopf-algebraic aspects of iterated stochastic integrals, Infinite Dimensional Analysis, Quantum Probability and Related Topics, 12, pp.479-496.

Hudson, RL (2009) A stochastic double product in non-Fock quantum stochastic calculus, Operator Theory:, Advances and Applications, 195, pp.173-184.

Hudson, RL (2007) Stop times in Fock space quantum probability, Stochastics, TBA.

Hudson, RL (2007) A double dilation constructed from a double product of rotations, Markov Processes and Related Fields, 13, pp.169-190.

Hudson, RL (2007) Stop times in Fock space quantum probability, Stochastics, 79(3-4), pp.383-391, ISSN: 1744-2508. DOI: 10.1080/17442500601078966.

Hudson, RL (2006) Graded sticky shuffle product Hopf algebra, Quantum Probability, 73.

Hudson, R and Pulmannova, S (2006) Deformation coproducts and differential maps.

Hudson, RL and Pulmannova, S (2005) Double product integrals and Enriquez quantisation of Lie bialgebras II: The quantum Yang-Baxter equation, Letters in Mathematical Physics, 72(3), pp.211-224, ISSN: 1573-0530. DOI: 10.1007/s11005-005-7653-9.

Hudson, RL (2005) Ito Calculus and quantisation of Lie bialgebras, Annales de l'Institut Henri Poincare (B) Probability and Statistics, 41(3), pp.375-390, ISSN: 0246-0203. DOI: 10.1016/j.anihpb.2004.09.008.

Hudson, RL (2005) An analytic double product integral, Proceedings of 2005 QP workshop, TBA.

Hudson, R (2005) Ito calculus and quantisation of Lie biagebras, Annales De L Institut Henri Poincare - Probabilities Et Statistiques, 41(3), pp.375-390.

Hudson, RL (2004) Meaures of entanglement and a quantum de Finetti theorem, International Journal of Theoretical Physics, 43(7-8), pp.1841-1847, ISSN: 1572-9575. DOI: 10.1023/B:IJTP.0000048824.74674.c9.

Hudson, RL (2004) Measurements of entanglement and a quantum de Finetti theorem, International Journal of Theoretical Physics, 43(7-3), pp.1841-1847.

Hudson, R and Pulmannova, S (2004) Double product integrals and Enriquez quantization of Lie bialgebras I: The quasitriangular identifies, Journal of Mathematical Physics, 45(5), pp.2090-2105.

Hudson, RL and Pulmannova, S (2004) Double product integrals and Enriquez quantisation of Lie bialgebras 1: The quasitriangularity relations, Journal of Mathematical Physics, 45, pp.2090-2105.

Hudson, RL and Pulmannova, S (2004) Versus Woronowicz calculus in It Hopf algebras, Mathematica Slovaca 54, 65, pp.151-159.

Hudson, RL (2002) Calculus in enveloping algebras, Journal of the London Mathematical Society, 65(2), pp.361-380, ISSN: 0024-6107. DOI: 10.1112/s0024610701002976.

Hudson, RL (2001) Classical stochastic processes from quantum stochastic calculus, Journal of Mathematical Sciences (New York), 106, pp.2665-2671.



Conferences

Hudson, RL and Pei, Y (2015) Unitary Causal Quantum Stochastic Double Products as Universal Interactions I. In , Acta Physica Polonica B, pp.1851-1851, DOI: 10.5506/aphyspolb.46.1851.

HUDSON, RL (2013) QUANTUM LÉVY AREA AS QUANTUM MARTINGALE LIMIT. In , pp.169-188, ISBN: 9789814447539. DOI: 10.1142/9789814447546_0010.

Hudson, R (2007) From algebraic to analytic double product integrals. In .

Hudson, RL (2007) AN ANALYTIC DOUBLE PRODUCT INTEGRAL. In Accardi, L, Freudenberg, W, Schurmann, M (ed) 26th Conference on Quantum Probability and Infinite Dimensional Analysis, QUANTUM PROBABILITY AND INFINITE DIMENSIONAL ANALYSIS, PROCEEDINGS, Levico, ITALY, pp.241-250, ISBN: 978-981-270-851-9. DOI: 10.1142/9789812770271_0023.



Getting in touch

Research Office
Loughborough University
Loughborough
Leicestershire
LE11 3TU
researchpolicy@lboro.ac.uk
+44 (0)1509 222453

Research Repository
University Library
Loughborough University
Loughborough
LE11 3TU
repository@lboro.ac.uk
+44 (0)1509 222338 / 222414